Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Kidney stones, addiction to medicines with history of paralytic attack - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi doctor
Doctor :   good evening
User :   last night my blood comes out from my eyes with in one hour regularly
Doctor :   please go ahead with ur medical queyr
User :   i have a stone in my kidnee so i got pain in kidnee iam taking fortwin & and Pharghan mix injuction
User :   for sleep i feel that i am adict
Doctor :   ok
Doctor :   since how long
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   hi doctor
Doctor :   Hi XXXXXXXX
User :   since 10 year i am taking
User :   please help me to remove this adiction
Doctor :   Are you talking about Fortwin and Pharghan..
Doctor :   Addiction
Doctor :   Since when are you taking it
User :   when my kidnee pain start my doctor to take me this injuctions
User :   from 1998
Doctor :   So you have not gone back to the same doctor for the followup
User :   then in 2002 we get a massive brain stock then my left part of body is gone paralise the from the treatment we had become normel
User :   Now i have a fear of these kind of stock because in first stock the blood comes from my eyes
Doctor :   Stock of the medications are you talking about it ?
User :   i am dibatic patient and a hart patient also
Doctor :   ok
User :   No for stock not any medicine
Doctor :   So this is what i have got from your history
User :   yes
Doctor :   you were having kidney stones and for that you were put on medications and then
Doctor :   in 2002 you were out of stock of the drugs that you were taking and so you took alternate medicatoins and due to it
User :   yes
Doctor :   you had got Paralysed now it has been cured and you are cured of it
Doctor :   but worried about taking the different stocks that you might need to take some time and the similar event happens again
User :   yes
User :   what should i do
Doctor :   Well i would suggest that you consult the Urologist with regard to your Kidney stones and get it treated accordingly
Doctor :   and as far as the stocks are concerned do not restrict your self to any particular area in procuring the drug but try different areas too
User :   i have already operation of my kidnee but now its
Doctor :   You have not finished your sentence yet
User :   but now stone made him self & we cant done operation
User :   now the stone is small
Doctor :   Now the stone has come out and there is not operation that can be done is that hat you are trying to tell me ?
User :   yes
Doctor :   ok
Doctor :   Then why are you taking the medications still
Doctor :   Are you with me XXXXXXXX ?
User :   yes
Doctor :   Why are you taking medications still if teh stone is small and has cleared
User :   the stone when come out the pain is very high ithink some cut or infaction
User :   may be there
User :   the pain is very at thet time
Doctor :   No as the stone is coming down your Ureters that is pipe connecting teh Kidney to the Bladder it will cause great pain
User :   yes
Doctor :   and the second situation while you have pain is during theprocess when the stone is coming out of teh bladder
User :   ok just tell me what u say because i am going
User :   sortly
Doctor :   Well i would like to suggest you to take Ultrasound scan of the Abdomen
User :   ok
Doctor :   and then get the report to teh Urologist and see What is his opinion and Based on that decide if you need to take the medications or not
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor